# SDR 2013FA0000644

- Difficulty date: October 1, 2013
- Submitted: November 18, 2013
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E717511
- Part serial: DJ10465A
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PROPELLER HUB.
